... break this migraine and I'm at the end of my rope. Maxalt is the only thing making my life bearable right now. Is taking atleast 20 mg a day going to have a huge side effect in the long run? I have had steroids a large dose that didn't work Iv'e been to the ER twice and I do not take it until my migraine really starts to hurt because I'm worried about rebound headaches. I have increasing brain lesions found by 3 MRI's and awaiting an MRA thoughts about an aneurysm. I'm scared and getting to the serious end of my rope. My migraines have moved to the back base of my head. the intensity has increased as well as the aura's. I thought I had bad migraines before but this one has hit the 1-10 scale at about a 12.
I really sympathize with you but looks like you have been through all the over the counter options for migraines and perhaps most of the prescription medicines. Your doctor is the only one who can help you ... maybe you need to take a combination of medicines (Maxalt and perhaps a strong pain relief as well).
You could even try by going to another doctor. Someone else might have other ideas.
I'm not sure about what the effects of taking Maxalt long term/frequently are.
- Maxalt Information for Consumers
- Maxalt Information for Healthcare Professionals (includes dosage details)
- Side Effects of Maxalt (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 3 answers
Posted 27 May 2010 • 1 answer
Posted 18 Aug 2012 • 4 answers
Posted 9 Feb 2014 • 3 answers
Posted 25 Feb 2014 • 3 answers